Vitamin B, particularly vitamin B9 and vitamin Bc are the vitamins clinically proven to increase appetite, according to Health Guidance. While other vitamins may be thought to increase appetite, these are the only vitamins that have had clinical study proving their efficacy.Know More
In addition to the vitamin B supplements that can boost appetite in children and adults, adding a form of exercise can also increase appetite. Exercise is known to stimulate the appetite because of the work that it puts the body through so the body needs additional fuel; therefore, the body increases appetite.
Vitamin Bc is also known as folic acid or vitamin M. It is destroyed by sunlight, boiling, heat and sulfa drugs. It not only increases the appetite, but also promotes healthier skin, reduces pain and helps take care of intestinal parasites.
Vitamin B9 is also known as folacin. It is a water-soluble vitamin that helps the body break down proteins and build new proteins. It not only increases the appetite, but it also helps stimulate digestive acid building and helps to build red blood cells. Vitamin B9 can be found in many food sources naturally, such as citrus fruits, citrus juices, whole grain wheat bran, beans, legumes, dark green leafy vegetables, pork, shellfish, liver and poultry.Learn More
Phentermine is a medication that is used to suppress appetite. it is prescribed to obese people who have been unsuccessful in losing weight through diet modifications and exercise.Full Answer >
Studies have shown that the excessive intake of some vitamins, including beta carotene and vitamins A and E, can be harmful, according to NPR. Too much vitamin E and beta carotene can cause cancer, while elevated levels of vitamin A can lead to liver damage, coma and death.Full Answer >
A keratin vitamin is a supplement taken that supports healthy skin, hair and nails. It is difficult to get all the vitamins needed through diet, and taking a supplement can help.Full Answer >
Magnesium supplements may cause an upset stomach, softening of the stool, diarrhea, cramps and nausea, according to WebMD. It is possible to take too much magnesium, and side effects include low blood pressure, an irregular heartbeat, slowed breathing, confusion and death. Magnesium is likely safe when taken as directed.Full Answer >